# SDR DALA2019021861032

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946660) DURING INSPECTION FOUND CRACK ANGLE FLOOR STRUCTURE LOCATED BTW STA 380 TO STA 400 AND RBL 10 AT FWD GALLEY AREA. REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW STA 380 TO STA 400 AND RBL 10 AT FWD GALLEY AREA AS PER B737-800 SRM 51-10-02 ITEM 9 AND DWG 143A5400 REV.A.
